# SDR SWAA2025100111977

- Difficulty date: September 5, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N7833A
- Make and model: Boeing 737-79P
- Aircraft serial: 30036
- Aircraft time: 64,017 hours, 41,316 cycles
- System (JASC): 5240 · Service Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT LOWER STOP FITTING SERVICE DOOR AT FWD GALLEY AND LAV .  REPLACED STOP FITTING DOOR AND FASTENERS LOCATED ON AFT LOWER SERVICE DOOR AT FWD GALLEY AND LAV IAW SRM 51-40-02 AND DWG 141A6535 SHEET 1 REV.
